# SDR DL764071057

- Difficulty date: August 10, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N830MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29701
- Aircraft time: 23,778 hours, 7,533 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE OCCURRED TO THE INBD MAIN FLAP, REAR SPAR, LOWER CHORD DUE TO A BLOWN TIRE.  SPAR CHORD CONDITION WAS DENTED.  REPAIRED PER DELTA ERA 463277-14.
